View Single Post
Old 12-06-2010, 03:56 PM   #2
amabbott123 amabbott123 is offline
Newbie
(female)
 
Join Date: Sep 2006
Posts: 7
amabbott123 HB User
Re: brain cancer & temodar

My name is Amy too! My husband was diagnosed with an anaplastic astrocytoma gr. 3 in Sept. His is verging on a Gr. 4 and it is inorperable. His main tumor is 8 cm and he has three satellite tumors. His crosses the midline. But he has just finished six weeks of imrt radiation along with 42 days of Temador about a month ago. Temador will make you feel sick to your stomach and fatigued. Other than that it is one of the more tolerable chemo drugs used for brain tumors. You should do fine. Make sure to take the nausea medication one hour before you take the pills. Helps alot.
My husband also just finished his second round of Temador. He now takes it for 5 days and then is off of it for 23 days. The drug that has affected him the most has been the decadron for swelling. Evil drug! My husband has been given months to live so this is more maintance. I truely hope you have a great outcome. You will be in our prayers